Deep search:Searching for "skew-normal distribution" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Mapping of quantitative trait loci using the skew-normal distribution
Author(s):FERNANDES Elisabete, PACHECO Ant&o...  Clicked:4966  Download:2187  Cited:4  <Full Text>
Journal of Zhejiang University Science B  2007 Vol.8 No.11 P.792-801  DOI:10.1631/jzus.2007.B0792
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE